Pacific Journal of Mathematics

Some further extensions of a theorem of Marcinkiewicz.

Inge Futtrup Christensen

Article information

Pacific J. Math., Volume 12, Number 1 (1962), 59-67.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60.20


Christensen, Inge Futtrup. Some further extensions of a theorem of Marcinkiewicz. Pacific J. Math. 12 (1962), no. 1, 59--67.

Export citation


  • [1] H. Bohr, Almost Periodic Functions, New York: Chelsea Publ. Co., 1951.
  • [2] D Dugue,, Sur la theoreme de Lcvy-Cramr, Publ. de lnstitut de Statistique de l'Universite de Paris, Vol. VI (1957), 213-225.
  • [3] B. V. Gnedenko, and A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Cambridge: Addison-Wesley Publ. Co., Inc., 1954.
  • [4] E. Lukacs, Characteristic Functions, London: Charles Griffin & Co., I960. 5# 1To be published in the Proceedings of the Thirty-Second Session of the Inter- national Statistical Institute held in Tokyo, May 30-June 10, 1960.
  • [6] E. Lukacs, Some extensions of a theorem of Marcinkiewicz,Pacific J. Math., 8 (1958), 487-501.
  • [7] J. Marcinkiewicz, Sur une propriete de la hi de Gauss, Math. Zeitschrift, 44 (1938), 612-618.
  • [8] D. A. Raikov, On the decomposition of Gauss and Poisson laws. Izvestija Akad. Nauk SSSR., ser. mat., 2 (1938), 91-124.